# SDR SWIA2024041700003

- Difficulty date: April 3, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N405SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000744
- Aircraft time: 14,448 hours, 9,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FRAME 88 BETWEEN STRINGER 27R AND 28R.   (C-CHECK RO 4/16/2024)   REMOVED AND REPLACED SHEAR CLIP AT FR 88 BETWEEN STGR 27R AND 28R IN REF SRM 51-40-08 THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE
